# SDR AALA202208269376

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777
- Aircraft serial: 32879
- Aircraft time: 73,260 hours, 9,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR LATCH DIFFICULT TO OPEN. CLEANED AND LUBRICATED LATCH MECHANISM. CHECKS NORMAL PER AMM 25-41-01.
